MAUDE Adverse Event Report: CAREFUSION EXTENSION ADMINISTRATION SET; SET, ADMINISTRATION, INFUSION

CAREFUSION EXTENSION ADMINISTRATION SET; SET, ADMINISTRATION, INFUSION
Model Number C25012
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Information (3190)
Date of Event 05/14/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Due to chemotherapy contamination, no product will be returned.A picture of the affected tubing set has been received.The customer complaint was confirmed by visual inspection of the provided picture.The root cause of this failure was not identified.Patient age and dob requested but not provided.
 
Event or Problem Description
It was reported that during a chemotherapy infusion of blincyto infusing at a rate of 10ml/hour that the anti-siphon valve leaked at connection to the non-pvc tubing set approximately 16 hours after the initiation of the chemotherapy infusion on (b)(6) 2019.The anti-siphon valve was pre-primed with a pre-filled syringe prior to connecting it to the tubing set.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The customer¿s report of anti-siphon valve leaking at the connection to the mating device was not confirmed.A photo of the set was received, leak could not be confirmed based on the photo.The root cause was not identified.

Brand Name
EXTENSION ADMINISTRATION SET
Common Device Name
SET, ADMINISTRATION, INFUSION
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key8679385
Report Number9616066-2019-01552
Device Sequence Number19288168
Product Code FPA
UDI-Device Identifier10885403235610
UDI-Public10885403235610
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K790108
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 07/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberC25012
Device Catalogue NumberC25012
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/07/2019
Supplement Report FDA Received Date07/02/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PRI TUBING, 8015,8100 TD (B)(6) 2019; PRI TUBING, 8015,8100 TD (B)(6) 2019